MathSciNet Relay Station
MathSciNet bibliographic data
MR2140812 (2006f:65126a) 65N50 (65N22 65N30)
Du, Qiang; Huang, Zhaohui; Wang, Desheng Mesh and solver co-adaptation in finite element methods for anisotropic problems. Numer. Methods Partial Differential Equations 21 (2005), no. 4, 859–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement